MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN

ABBOTT LABORATORIES ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN
Catalog Number 02K45-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier: (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a (b)(6) female patient underwent a cat scan with iv contrast, an enteroscopy, and a gastroscopy based on falsely elevated ca 19-9 and ca125 results generated on the architect i2000sr analyzer.Results provided: sid (b)(6), (b)(6) 2019 ca 19-9 = >1200 u/ml / reference lab = <37 u/ml; sid (b)(6), (b)(6) 2019 ca125 = 126.4 u/ml / reference lab = <35 u/ml.The patient is doing well and there was no adverse impact to the patients health reported.
 
Additional Manufacturer Narrative
A review of complaints for architect ca19-9xr (list 2k91) and architect ca125 ii (list 2k45) assays determined that there are no trends for the product related to patient results.A review of the manufacturing documentation did not identify any issues associated with the customers observation.Historical performance in the field of reagent lots using world wide data through abbottlink was evaluated.The patient median result for lots 94014m800 (ca 19-9xr) and 93021m80 (ca125 ii) were analyzed and found to be within established baselines and confirms no systemic issues for these lots.Additionally, the patient sample was returned and tested at an outside reference laboratory for heterophilic antibodies on the ca 19-9 assay and was inconclusive for sample interference.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect ca19-9xr (lot 94014m800) and architect ca125 ii (lot 93021m80) assays.Refer to manufacturer report number 3002809144-2019-00423 for submission on ca 19-9xr list 2k91 lot# 94014m800.

Brand Name
ARCHITECT CA 125 II
Common Device Name
OC 125 DEFINED ANTIGEN
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8776748
Report Number1415939-2019-00136
Device Sequence Number11218191
Product Code LTK
UDI-Device Identifier00380740003388
UDI-Public00380740003388
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042731
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2019
Device Catalogue Number02K45-20
Device Lot Number93021M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER LIST 03M74-02; ARCHITECT I2000SR ANALYZER LIST 03M74-02; SERIAL (B)(4) ; SERIAL (B)(4) ; ARCHITECT I2000SR ANALYZER LIST 03M74-02; SERIAL (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age52 YR